# SDR USAAD99065

- Difficulty date: May 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822US
- Make and model: Doug DC-9-82
- Aircraft serial: 49139
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: E/E Compt
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LGA-MCO - FLT 259 - EN ROUTE THE AFT LEFT FUEL BOOST PUMP, 'A' PHASE AND THE FORWARD LEFT FUEL BOOST PUMP, 'A' PHASE CIRCUIT BREAKERS TRIPPED.  SHORTLY AFTERWARDS BOTH BOOST PUMPS FAILED ON THE LEFT SIDE AS WELL AT THE RIGHT AFT BOOST PUMP.  ALL THREE PHASES OF POWER WERE LOST TO THESE PUMPS.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED AT ITS DESTINATION WITHOUT INCIDENT.  MAINTENANCE REPAIRED A DAMAGED WIRE BUNDLE IN THE E/E COMPARTMENT.  (M)
